Direkt zum Inhalt | Direkt zur Navigation

UniBwM » LRT » LRT 1 » Prof. Gwinner » Work » Publikationen-neu

Publikationen-neu

Publication List of Joachim Gwinner

Papers in Journals - Papers in Conference Proceedings - Theses and Technical Reports

some more information in a database

Papers in Journals

 

        Joachim Gwinner, V. Jeyakumar and G. M. Lee. Necessary and sufficient conditions for globally stable convex minimax theorems. Pac. J. Optimization. 4,
        Joachim Gwinner and Nina Ovcharova. Stability in Generalized Differentiability Based on a Set Convergence Principle. Set-Valued Analysis, 15(4):317-329, 2007.
 
      [2] Joachim Gwinner. On Differential Variational Inequalities and Projected Dynamical Systems - Equivalence and a Stability Result, Discrete and Continuous Dynamical Systems. Supplements, (September Special):467-476, 2007.
 
      [3] Joachim Gwinner and Nina Ovcharova. On Moreau-Yosida approximation and on stability of second-order subdifferentials of Clarke's type. Journal of Convex Analysis, 14(2):413-432, 2007.
 
      [4] Joachim Gwinner, R. Gachechiladze, and D. Natroshvili. A Boundary Variational Inequality Approach to Unilateral Contact with Hemitropic Material. Mem. Differential Equations Math. Phys., (39):69-103, 2006.
 
      [5] Joachim Gwinner and F. Raciti. On a class of random variational inequalities on random sets. Numerical Functional Analysis and Optimization, (27):619-636, 2006.
 
      [6] Joachim Gwinner and F. Raciti. Random equilibrium problems on networks. Mathematical and Computer Modelling, (43):880-891, 2006.
 
      [7] Joachim Gwinner and D. Goeleven. On semicoerciveness, a class of variational inequalities, and an application to von Kármán plates. Mathematische Nachrichten, 244(12):89-109, 2002.
 
      [8] Joachim Gwinner. Some geometric and hypercircle estimates for monotone variational inequalities with an application to elastoplasticity, invited paper. Far East Journal of Mathematical Sciences, Special Volume(Part III (Functional Analysis and Its Applications)):367-391, 2001.
 
      [9] Joachim Gwinner. A note on backward error analysis for generalized linear complementarity problems. Annals of Operations Research, (101):391-399, 2001.
 
      [10] Joachim Gwinner. A class of random variational inequalities and simple random unilateral boundary value problems - existence, discretization, finite element approximation. Stochastic Analysis and Applications, 18(6):967-993, 2000.
 
      [11] Joachim Gwinner and A. Rott. Least squares solution of bivariate surface fitting problems using tensor product splines. BIT - Numerical Mathematics, (40):715-725, 2000.
 
      [12] Joachim Gwinner and C. Carstensen. A theory of discretization for nonlinear evolution inequalities applied to parabolic Signorini problems. Annali di Matematica pura ed applicata, (177):363-394, 1999.
 
      [13] Joachim Gwinner and C. Carstensen. FEM and BEM coupling for a nonlinear transmission problem with Signorini contact. SIAM J. Numerical Analysis, 34(5):1845-1864, 1997.
 
      [14] Joachim Gwinner. A note on pseudomonotone functions, regularization, and relaxed coerciveness. Nonlinear Anal., (30):4217-4227, 1997.
 
      [15] Joachim Gwinner. A discretization theory for monotone semicoercive problems and finite element convergence for p-harmonic Signorini problems. Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), (74):417-427, 1994.
 
      [16] Joachim Gwinner and W. Oettli. Theorems of the alternative and duality for inf-sup problems. Mathematics of Operations Research, (19):238-256, 1994.
 
      [17] Joachim Gwinner and E. P. Stephan. A boundary element procedure for contact problems in plane linear elastostatics. RAIRO Mathematical Modelling and Numerical Analysis, (27):457-480, 1993.
 
      [18] Joachim Gwinner and V. Jeyakumar. A solvability theorem and minimax fractional programming. Zeitschrift für Operations Research, (37):1-12, 1993.
 
      [19] Joachim Gwinner. Finite-element convergence for contact problems in plane linear elastostatics. Quarterly of Applied Mathematics, (50):11-25, 1992.
 
      [20] Joachim Gwinner. Céa's error estimate for strongly monotone variational inequalities. Applicable Analysis, (45):179-192, 1992.
 
      [21] Joachim Gwinner. Discretization of semicoercive variational inequalities. Aequationes Mathematicae, (42):72-79, 1991.
 
      [22] Joachim Gwinner and V. Jeyakumar. Inequality systems and optimization. J. Mathematical Analysis and Applications, (159):51-71, 1991.
 
      [23] Joachim Gwinner. A penalty approximation for a unilateral contact problem in nonlinear elasticity. Mathematical Methods in Applied Sciences, (11):447-458, 1989.
 
      [24] Joachim Gwinner and W. Oettli. Duality and regularization for inf-sup problems. Results in Mathematics, (15):227-237, 1989.
 
      [25] Joachim Gwinner and J. Ch. Pomerol. On weak*closedness, coerciveness, and inf-sup theorems. Archiv der Mathematik, (52):159-167, 1989.
 
      [26] Joachim Gwinner. Acceptable solutions of linear complementarity problems. Computing, (40):361-366, 1988.
 
      [27] Joachim Gwinner. Results of Farkas type. Numerical Functional Analysis and Optimization, (9):471-520, 1987.
 
      [28] Joachim Gwinner. Results of Farkas type. Corrigendum and addendum, (10):415-418, 1989.
 
      [29] Joachim Gwinner, B. D. Craven, and V. Jeyakumar. Nonconvex theorems of the alternative and minimization. Optimization, (18):151-163, 1987.
 
      [30] Joachim Gwinner. An extension lemma and homogeneous programming. J. Optimization Theory and Applications, (47):321-336, 1985.
 
      [31] Joachim Gwinner. On the computation of the temperature distribution at the combustion chamber of a Diesel engine using ADINAT. Computers and Structures, (13):751-756, 1981.
 
      [32] Joachim Gwinner. Bibliography on non-differentiable optimization and non-smooth analysis. J. Computational and Applied Mathematics, (7):277-285, 1981.
 
      [33] Joachim Gwinner. On fixed points and variational inequalities - a circular tour. Nonlinear Analysis, (5):565-583, 1981.
 
      [34] Joachim Gwinner. Contribution à la programmation non différentiable dans des espaces vectoriels topologiques. Comptes Rendus Acad. Sci. Paris Sér, A-B(289):A523-A526, 1979.
 
      [35] Joachim Gwinner. On the convergence of some iteration processes in uniformly convex Banach spaces. Proceedings of the American Mathematical Society, (71):29-35, 1978.
 
      [36] Joachim Gwinner and J. Bair. Sur la séparation vraie de cônes convexes. Arkiv för matematik, (16):207 - 212, 1978.
 
      [37] Joachim Gwinner and J. Bair. On the strong separation of families of convex sets. Bulletin de la Société Royale des Sciences de Liège, (46):224-226, 1977.
 
      [38] Joachim Gwinner. Mean value theorem for convex functionals. Commentationes Mathematicae, (18):213-218, 1977.
 
      [39] Joachim Gwinner. Closed images of convex multivalued mappings in linear topological spaces with applications. J. Mathematical Analysis and Applications, (60):75-86, 1977.
 
      [40] Joachim Gwinner. Dualitätstheorie für eine Klasse von allgemeinen Programmen. Operations Research Verfahren, (22):35-50, 1976.
 

Papers in Journals - Papers in Conference Proceedings - Theses and Technical Reports

Papers in Conference Proceedings

[1] Joachim Gwinner. On the Work of W. Oettli in Generalized Convexity and Nonconvex Optimization - a Review and Some Perspectives. In I. V. Konnov, D. T. Luc, and A. M Rubinov, editors, Generalized Convexity and Related Topics, number 583, pages 297-314. Springer, 2007.
 
[2] Joachim Gwinner. Time dependent variational inequalities - some recent trends. In P. Daniele, F. Giannessi, and A. Maugeri, editors, Equilibrium Problems and Variational Models, pages 225-264. Kluwer Academic Publishers, 2003.
 
[3] Joachim Gwinner. A note on random variational inequalities and simple random unilateral boundary value problems: Well-posedness and stability results. In N. Hadjisavvas and P. M. Pardalos, editors, Advances in Convex Analysis and Global Optimization, pages 531-543. Kluwer Academic Publishers, 2001.
 
[4] Joachim Gwinner. On continuum modelling of large dense networks in urban road traffic. In J. D. Griffiths, editor, Mathematics in Transport Planning and Control, pages 321-330. Elsevier Publishers, 1998.
 
[5] Joachim Gwinner. On variational minimax problems under relaxed coercivity assumptions. In B. Ricceri and S. Simons, editors, Minimax Theory and Applications, pages 53-69. Kluwer Academic Publishers, 1998.
 
[6] Joachim Gwinner. A Hilbert space approach to some flow problems. In R. Durier and C. Michelot, editors, Recent Developments in Optimization, Seventh French German Conference on Optimization, Dijon, 1994, number 429, pages 170-182. Springer, 1995.
 
[7] Joachim Gwinner. Stability of monotone variational inequalities with various applications. In F. Giannessi and A. Maugeri, editors, Variational Inequalities and Network Equilibrium Problems, International School of Mathematics G. Stampacchia, Erice, 1994, pages 123-142. Plenum Publishing Corporation, 1995.
 
[8] Joachim Gwinner. A remark on the asymptotic behaviour of parabolic variational inequalities and their finite element approximation by the Courant element. In P. Neittaanmäki M. Krizek, editor, Finite Element Methods - Fifty Years of the Courant Element, Jyväskylä, 1993, pages 235-242. M. Dekker, 1994.
 
[9] Joachim Gwinner and E. P. Stephan. Boundary element convergence for a variational inequality of the second kind. In J. Guddat, H. Th. Jongen, B. Kummer, and F. Nozicka, editors, Parametric Optimization and Related Topics III, Güstrow, 1991, pages 227-241. P. Lang, 1993.
 
[10] Joachim Gwinner. Boundary element convergence for unilateral harmonic problems. In C. Bandle, J. Bemelmans, M. Chipot, M. Grüter, and J. Saint Jean Paulin, editors, Progress in partial differential equations: calculus of variations, applications, Pont-a-Mousson, 1991, number 267, pages 200-213. Longman and J. Wiley, 1992.
 
[11] Joachim Gwinner. On stability for semicoercive variational inequalities applied to constrained market equilibria and Neumann-Signorini problems. In W. Oettli and D. Pallaschke, editors, Optimization, Lambrecht, 1991, number 382, pages 458-477. Springer, 1992.
 
[12] Joachim Gwinner and V. Jeyakumar. Stable minimax on noncompact sets. In J.-B. Baillon and M. Théra, editors, Fixed Point Theory and Applications, CIRM Marseille-Luminy, 1989, number 252, pages 215-220. Longman, 1991.
 
[13] Joachim Gwinner. A general result of Farkas type. Trends in Mathematical Optimization. Number 84, pages 93-101. Birkhäuser, 1988.
 
[14] Joachim Gwinner. On the Galerkin approximation of nonsmooth boundary integral equations arising in radiative heat transfer. volume 3, pages 257-264. Springer, 1987.
 
[15] Joachim Gwinner. A result of Farkas type and duality in vector optimization. In J. Jahn and W. Krabs, editors, Recent Advances and Historical Development of Vector Optimization, number 294, pages 137-145. Springer, 1987.
 
[16] Joachim Gwinner. A general Farkas lemma and applications in duality. In 11 Symposium Operations Research, Darmstadt 1986, number 57, pages 25-48, 1987.
 
[17] Joachim Gwinner. On the penalty method for constrained variational inequalities. In J.-B. Hiriart-Urruty, W. Oettli, and J. Stoer, editors, Optimization - Theory and Algorithms, number 86, pages 197-211, New York, 1983. Marcel Dekker.
 
[18] Joachim Gwinner. On optimality conditions for infinite programs. In A. Auslender, W. Oettli, and J. Stoer, editors, Optimization and Optimal Control, Oberwolfach 1980, number 30, pages 21-27. Springer, 1981.
 
[19] Joachim Gwinner. Zur schwachen Unterhalbstetigkeit nichtlinearer Funktionale. Number 58, pages T473-T474, 1978.
 
[20] Joachim Gwinner. On the existence and approximation of solutions of pseudomonotone variational inequalities. In R. Henn, B. Korte, and W. Oettli, editors, Optimization and Operations Research, Bonn 1977, number 157, pages 117-125. Springer, 1978.
 
[21] Joachim Gwinner. On the regularization of monotone variational inequalities. In 2. Symposium Operations Research, Aachen 1977, number 28, pages 374-386, 1978.
 
[22] Joachim Gwinner. Some applications of a closedness criterion in convex optimization. In 1. Symposium Operations Research, Heidelberg 1976, number 25, pages 40-49, 1977.
 
[23] Joachim Gwinner. Generalized Stirling-Newton methods. In W. Oettli and K. Ritter, editors, Optimization and Operations Research, Oberwolfach 1975, number 117, pages 99-113. Springer, 1976.
 

Papers in Journals - Papers in Conference Proceedings - Theses and Technical Reports

Theses and Technical Reports

  Joachim Gwinner. Umkehrsätze für Spline-Approximationen. Master's thesis, Fakultät für Mathematik, Universität Stuttgart, 1973.
 
  Joachim Gwinner. Nichtlineare Variationsungleichungen mit Anwendungen. PhD thesis, Fakultät für Mathematik und Informatik, Universität Mannheim, 1978.
 
  Joachim Gwinner. Elastoplastische Analyse eines Omnibusspantes mit dem Finite-Element- Programmsystem ADINA, (Elastoplastic finite-element analysis of a beam structure in coaches). Technical report, Daimler-Benz, 1981.
 
  Joachim Gwinner. Elastoplastische Analyse einer PKW-Dachsäule mit dem Finite-Element- Programmsystem ADINA, (Elastoplastic finite-element analysis of a shell structure in motorcars). Technical report, Daimler-Benz, 1982.
 
  Joachim Gwinner. Convergence and Error Analysis for Variational Inequalities and Unilateral Boundary Value Problems, 1989. Habilitationsschrift.